Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 70, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 24, 2022, 3:38 PM EDT for Lake County, Florida. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2022, 3:38 PM EDT (19:38 UTC)
- Expired
- Jun 24, 2022, 4:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lake County, FL
The radar
The Tampa radar (KTBW), 142 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:44 PM EDT | TSTM WND GST 56 | Leesburg Airport, FL | THE LEESBURG INTERNATIONAL AIRPORT KLEE ASOS RECORDED A 56MPH/48KT WIND GUST FROM THE N AT 344PM. THE ASOS HAD BEEN GUSTING FROM 39MPH/34KT AND ABOVE SINCE 319PM. |
| Jun 24, 3:44 PM EDT | TSTM WND GST 56 | Leesburg Airport, FL | THE LEESBURG INTERNATIONAL AIRPORT KLEE ASOS RECORDED A 56MPH/49KT WIND GUST FROM THE N AT 344PM. THE ASOS HAD BEEN GUSTING FROM 39MPH/34KT AND ABOVE SINCE 319PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258 WUUS52 KMLB 241938 SVRMLB FLC069-242015- /O.NEW.KMLB.SV.W.0070.220624T1938Z-220624T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Melbourne FL 338 PM EDT Fri Jun 24 2022 The National Weather Service in Melbourne has issued a * Severe Thunderstorm Warning for... West central Lake County in east central Florida... * Until 415 PM EDT. * At 338 PM EDT, a severe thunderstorm was located near Fruitland Park, or near Lake Griffin, and is nearly stationary. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Leesburg, Eustis, Tavares, Lady Lake and Mount Dora. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Melbourne. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2896 8195 2896 8166 2875 8166 2875 8195 TIME...MOT...LOC 1938Z 340DEG 3KT 2889 8188 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Rodriguez
2 follow-up statements
593 WWUS52 KMLB 241947 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 347 PM EDT Fri Jun 24 2022 FLC069-242015- /O.CON.KMLB.SV.W.0070.000000T0000Z-220624T2015Z/ Lake FL- 347 PM EDT Fri Jun 24 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR WEST CENTRAL LAKE COUNTY... At 346 PM EDT, a severe thunderstorm was located over Lake Griffin, moving southeast at 10 mph. At 345 PM, a wind gust of 56 mph was reported at the Leesburg Airport. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Leesburg, Eustis, Tavares, Lady Lake and Mount Dora. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Melbourne. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2896 8195 2896 8166 2875 8166 2875 8195 TIME...MOT...LOC 1946Z 326DEG 7KT 2886 8185 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Rodriguez
984
WWUS52 KMLB 242010
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
410 PM EDT Fri Jun 24 2022
FLC069-242019-
/O.EXP.KMLB.SV.W.0070.000000T0000Z-220624T2015Z/
Lake FL-
410 PM EDT Fri Jun 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAKE COUNTY WILL
EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2896 8195 2896 8166 2875 8166 2875 8195
TIME...MOT...LOC 2009Z 340DEG 3KT 2884 8184
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:47 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 24, 2:47 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
247 PM EDT Fri Jun 24 2022
.DISCUSSION...
...Heat Advisory In Effect Through 5PM Across Portions Of East
Central Florida...
...Pattern Change into This Weekend as Rain Chances Return Once
Again...
Rest of Today-Tonight...It has been an oppressively hot day across
east central Florida, with heat indices reaching 108-113 at the
airports along and north of the I-4 corridor and 105-107 along the
Space and Treasure Coasts prior to 2pm.
Relief is on the way, though, with showers and storms finally
beginning to push southward from northern Florida, while the sea
breeze spurs convection north of Melbourne, as of around 230pm.
Activity is expected to increase through mid-afternoon, becoming
scattered to numerous through sunset. Highest chances look to be
along and north of the I-4 corridor (around 70%), with 40-60%
southward into the northern Treasure Coast and Okeechobee County.
The lowest chances will be across coastal St Lucie and Martin
Counties, at around 30% there. All of east central Florida
remains under a "Marginal" risk for severe weather today, with
strong gusts to around 50-60mph possible in the strongest cells.
This is supported by the XMR 15Z sounding, which found DCAPE
values of around 1350J/kg, providing ground truth to the forecast
soundings from this morning. Slow and erratic storm motions will
also support the possibility of locally heavy rainfall, with up to
1-3" falling in a short period of time. This could cause minor
flooding concerns of poor drainage and low lying areas. Small
hail also cannot be ruled out, though 500mb temperatures around
-6.5C do not suggest large hail formation.
Though slow moving and erratic, activity will generally move SSW
through the afternoon and into the evening hours. At least a
slight chance will persist area-wide through around midnight.
Then, any lingering showers and storms will drift into the western
half of the peninsula or offshore. Once this happens, dry
conditions are expected for the remainder of the overnight hours.
Overnight lows in the low to mid-70s.
This Weekend (modified previous)...Strong mid level ridge
remains anchored across the south central and SE CONUS. On its
eastern periphery, a short wave trough drops southward along and
offshore the eastern seaboard Sat, nosing SSW across Florida and
the Bahamas by Sun night. This will very slowly nudge the surface
trough southward across central FL, where it will stall over the
southern half of the CWA Sun into Sun night, as it runs into the
strengthening western Atlantic ridge. Deep moisture remains in
place Sat, then shifts slightly toward the southern/western
peninsula Sun-Sun night, as the trough begins to wash out.
Numerous to widespread showers/storms areawide (70-80 POPs) remain
forecast for Sat, with a much more noticeable gradient in POPs Sun,
ranging from 40 NE to 60 central/70-80 south. Slow southward storm
motion will lead to a concern for locally heavy rainfall (1-3"+)
both afternoons. Max temps will be much lower given much higher
precip coverage/earlier onset. U80s coast/L90s inland with mins in
the L70s.
Next Week (previous)...A weak inverted trough near SEFL drifts
slowly W-NW across FL Mon-early Tue, before getting pushed W-NW
over the GOMEX Wed as SE flow gradually becomes established on the
SW flank of the re-strengthening Atlantic western Atlantic ridge
through the end of the week. This pattern should lend itself to
slightly higher chance for diurnal convection over the
interior/western peninsula compared to the coast, with nocturnal
shower chances along the coast (mainly Brevard south). Have
continued to trend daytime POPs below the NBM, especially near the
coast, as these numbers look too high for the advertised pattern.
Persistence temps with maxes U80s coast/L90s inland, and mins in
the L-M70s inland/M-U70s coast.
&&
.AVIATION...
Convective impacts expected at all east central Florida terminals
this afternoon and evening. Numerous thunderstorms advancing
southward through DAB/LEE/SFB/MCO/ISM, and scattered thunderstorms
developing along the sea breeze near TIX/MLB/VRB/FPR/SUA. Frequent
IFR/LIFR VIS and MVFR/IFR CIG impacts expected through 23Z from MLB
northward. Inland progression of the sea breeze should limit impacts
at Treasure Coast terminal to just occasional MVFR/IFR. Storms
mostly clearing around 00Z, but showers may linger from MLB
southward towards 04Z. VFR conditions resume for the night after
storm clear, and through the morning.
&&
.MARINE...
Rest of Today-Tonight...Lingering scattered showers and storms
from afternoon convection is expected to push offshore into the
coastal Atlantic waters this evening through the overnight hours,
mainly north of Sebastian Inlet. Activity will then continue
overnight, as a weak trough settles into the local area. Wind
gusts in excess of 35kts will be possible in the strongest
convection prior to sunset. Onshore winds around 10-12kts
diminishing towards sunrise. Seas 1-2ft, with up to 3ft possible
from the Cape northward.
Saturday-Tuesday...High pressure offshore the SE U.S. pushes a weak
trough southward into central FL this weekend where it will stall.
Then, get slowly nudged westward into the GOMEX ahead of a
strengthening western Atlantic ridge. Expect a marked increase in
the coverage of marine showers and storms near/along the stalled
boundary this weekend into Tuesday. Otherwise, developing
onshore/ east winds slowly veer SE through the period, with speeds
no more than 10-15kt. Seas 2-3ft near shore and 3-4ft offshore.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 89 75 89 / 50 50 20 40
MCO 75 92 75 90 / 50 70 30 60
MLB 75 89 76 88 / 50 50 30 60
VRB 73 90 73 89 / 40 50 40 70
LEE 75 90 74 90 / 40 70 30 50
SFB 75 90 74 89 / 50 60 30 50
ORL 77 92 77 91 / 50 70 30 60
FPR 73 89 73 88 / 40 50 40 70
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 5 PM EDT this afternoon for Coastal Volusia-
Inland Northern Brevard-Inland Southern Brevard-Inland
Volusia-Northern Lake-Orange-Osceola-Seminole-Southern Lake.
AM...None.
&&
FORECAST...Leahy
RADAR/DSS....Rodriguez
AVIATION...HaleyHazardous weather outlook, Jun 24, 9:11 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 911 AM EDT Fri Jun 24 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-242000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 911 AM EDT Fri Jun 24 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... There is a Marginal Risk of locally strong to severe storms this afternoon. Primary concerns will be for strong to potentially damaging thunderstorm wind gusts to around 50-60mph, small hail, and frequent lightning in stronger cells, as they move toward the south and east around 15 mph. Storm chances will be highest across north and central sections, roughly from Melbourne and Kissimmee northward across the I-4 corridor to Volusia county, with somewhat lower storms chances from Vero Beach southward late afternoon into evening. .FLOOD IMPACT... Locally heavy rainfall amounts of one to two inches within an hour or less will be possible across Volusia county to I-4, metro Orlando, and the Space Coast. This can lead to ponding and standing water on roadways and any lower spots. .EXCESSIVE HEAT IMPACT... Midday to afternoon temperatures will reach the upper 90s to near 100 across inland locations, with mid 90s along the coast east of I-95. Peak heat index values will range from 107 to 110 across Lake, Volusia, Seminole, Orange, Osceola, and inland Brevard Counties (where a Heat Advisory is in effect) and 103-107 elsewhere before onset of cooling rainfall. If you will be engaged in any outdoor activity, stay well hydrated, take frequent indoor rest breaks, preferably in an air- conditioned area. .RIP CURRENT IMPACT... A moderate risk of dangerous rip currents will occur in the surf zone today. To reduce your risk of becoming caught in the seaward pull of a rip current, swim only within sight of a lifeguard, and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Some storms will be capable of producing wind gusts in excess of 35 knots over inland lakes of east central Florida and over the Atlantic and intracoastal waterways, mainly north of Sebastian Inlet. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Numerous showers and lightning storms will be possible each afternoon this weekend, and at least early next week. The main threat being thunderstorm wind gusts, frequent lightning, and torrential downpours. A Moderate Risk of rip currents is expected at east central Florida beach this weekend. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Leahy/Pendergrast
In the hours before
Special weather statement, Jun 24, 2:02 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
202 PM EDT Fri Jun 24 2022
FLZ247-347-547-647-241830-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
202 PM EDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of west central Brevard
County through 230 PM EDT...
At 202 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canaveral Groves, or near Lone Cabbage Fish Camp. This storm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rockledge, Cocoa, Port Saint John, Sharpes and Canaveral Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2825 8086 2835 8086 2836 8087 2837 8087
2839 8089 2841 8088 2843 8090 2845 8089
2845 8090 2847 8089 2847 8088 2848 8087
2848 8078 2826 8069
TIME...MOT...LOC 1802Z 067DEG 2KT 2841 8084
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jun 24, 2:26 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
226 PM EDT Fri Jun 24 2022
FLZ041-044-141-241915-
Northern Lake County FL-Coastal Volusia FL-Inland Volusia FL-
226 PM EDT Fri Jun 24 2022
...Strong thunderstorms will impact portions of northeastern Lake and
central Volusia Counties through 315 PM EDT...
At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Salt Springs to 7 miles north of Pierson
to 6 miles west of Daytona International Speedway. Movement was south
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, DeLand and New Smyrna Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2926 8142 2927 8115 2927 8114 2923 8110
2893 8099 2896 8166 2905 8166 2906 8164
2928 8164 2932 8168 2937 8146 2940 8142
TIME...MOT...LOC 1825Z 000DEG 11KT 2928 8169 2934 8142 2920 8117
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jun 24, 2:31 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
231 PM EDT Fri Jun 24 2022
FLZ045-053-247-547-647-241900-
Osceola FL-Orange FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
231 PM EDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of west central
Brevard, southeastern Orange and northeastern Osceola Counties
through 300 PM EDT...
At 230 PM EDT, Doppler radar was tracking a strong thunderstorm over
the Saint Johns River on the Orange-Brevard County line that is
nearly stationary. A strong outflow boundary ahead of this storm
is moving west at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cocoa, Wedgefield, Avalon Park, Lone Cabbage Fish Camp and Christmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2829 8083 2829 8123 2854 8118 2852 8088
2844 8082 2841 8082 2841 8080 2836 8078
TIME...MOT...LOC 1830Z 091DEG 15KT 2844 8102
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jun 24, 2:58 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
258 PM EDT Fri Jun 24 2022
FLZ045-053-241930-
Osceola FL-Orange FL-
258 PM EDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of southeastern Orange
and north central Osceola Counties through 330 PM EDT...
At 256 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wedgefield, moving west at 15 mph. There is also a strong outflow
boundary rapidly ahead of this thunderstorm. This outflow will reach
areas from Orlando to Kissimmee and cause a noticeable increase in
wind speeds.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Wedgefield, Orlando International Airport and
Avalon Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2852 8092 2835 8091 2830 8141 2853 8140
TIME...MOT...LOC 1856Z 092DEG 11KT 2842 8105
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jun 24, 2:58 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
258 PM EDT Fri Jun 24 2022
FLZ159-164-259-264-241930-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
258 PM EDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of southeastern St.
Lucie and eastern Martin Counties through 330 PM EDT...
At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
North River Shores, or near Palm City, moving south at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuart, Palm City, Jensen Beach, Port Salerno and North River Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2723 8042 2728 8025 2710 8018 2707 8039
TIME...MOT...LOC 1858Z 343DEG 5KT 2719 8031
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Jun 24, 3:14 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
314 PM EDT Fri Jun 24 2022
FLZ041-044>046-053-144-242015-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
314 PM EDT Fri Jun 24 2022
...Strong thunderstorms will impact portions of Seminole, Lake,
Orange, central Volusia and northwestern Osceola Counties through 415
PM EDT...
At 311 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fruitland Park to 6 miles northeast of
Emeralda to near DeLand to 6 miles northeast of Osteen. Movement was
south at 20 mph. Numerous more thunderstorms are expected to
develop over the Orlando Metro and Lake County over the next hour as
outflow boundaries and the sea breeze collide.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Deltona, Kissimmee, Sanford and Apopka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
2914 8164 2912 8120 2888 8095 2879 8095
2879 8097 2861 8097 2861 8096 2833 8103
2822 8154 2826 8156 2826 8166 2835 8166
2835 8179 2836 8179 2835 8196
TIME...MOT...LOC 1911Z 354DEG 15KT 2890 8188 2903 8177 2904 8124 2890
8107
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RodriguezThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:05 AM EDT | Heat Advisory | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 9 hr |
| Jun 24, 1:55 PM EDT | Special Weather Statement | MLB | Flagler | 35 min |
| Jun 24, 2:02 PM EDT | Special Weather Statement | MLB | Brevard | 28 min |
| Jun 24, 2:26 PM EDT | Special Weather Statement | MLB | Volusia | 49 min |
| Jun 24, 2:31 PM EDT | Special Weather Statement | MLB | Brevard | 29 min |
| Jun 24, 2:38 PM EDT | Special Marine Warning | MLB | 67 min | |
| Jun 24, 2:58 PM EDT | Special Weather Statement | MLB | Orange | 32 min |
| Jun 24, 2:58 PM EDT | Special Weather Statement | MLB | Martin | 32 min |
| Jun 24, 3:14 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 61 min |
| Jun 24, 3:23 PM EDT | Areal Flood Advisory | MLB | Volusia | 82 min |
| Jun 24, 3:44 PM EDT | Areal Flood Advisory | MLB | Lake | 91 min |
| Jun 24, 3:54 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 26 min |
| Jun 24, 4:09 PM EDT | Special Weather Statement | MLB | Lake, Orange | 66 min |
| Jun 24, 4:35 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 115 min |
| Jun 24, 6:58 PM EDT | Special Weather Statement | MLB | Martin | 32 min |
| Jun 24, 7:25 PM EDT | Special Weather Statement | MLB | Martin | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.